Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of Riemann surfaces


Author: R. D. M. Accola
Journal: Proc. Amer. Math. Soc. 15 (1964), 607-611
MSC: Primary 30.45
DOI: https://doi.org/10.1090/S0002-9939-1964-0177102-9
MathSciNet review: 0177102
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [R] Accola 1. The bilinear relation on open Reimann surfaces, Trans. Amer. Math. Soc. 96 (1960), 143-161. MR 0125216 (23:A2521)
  • [L] Ahlfors and L. Sario 1. Riemann surfaces, Princeton Univ. Press, Princeton, N. J., 1960. MR 0114911 (22:5729)
  • [H] Royden 1. On a class of null-bounded Riemann surfaces, Comment Math. Helv. 34 (1960), 52-66. MR 0110795 (22:1663)
  • [L] Sario 1. An extremal method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 73 (1952), 459-470. MR 0054053 (14:863b)
  • 1. -2. Modular criteria on Riemann surfaces, Duke Math. J. 20 (1953), 279-286. MR 0054726 (14:969f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.45

Retrieve articles in all journals with MSC: 30.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0177102-9
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society